# SDR IPXA11566742

- Difficulty date: May 9, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 24,522 hours, 16,004 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Corroded
- Location: Bs 278
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, UPPER SURFACE OF COCKPIT FLOOR IS CORRODED BS 278, LBL 20-23, WL 197, ON REPAIR DOUBLER.  REPAIRED IAW ATS ER 11-02788 AND EO B757-5310-42764-A.
